| Model Number |
786426 |
| Medical Device Problem Codes |
Inadequate Instructions for Healthcare Professional (1319); Wrong Label (4073)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/12/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was a ureteral stent of french size six inside the kit upon opening.Per additional information via email from ibc on (b)(6) 2022, it was stated that the each hospital received one product.It was also stated that the samples received had engraved 6fr on the stent.The sequence number printed on the unit label of the pouch like the one (02137) on the four complaints like 02292.The french size on the stent inside the pouch with label number 02137 could not be not determined.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Additional Manufacturer Narrative
The reported event was confirmed as packaging related.Four photo samples were submitted.The physical sample was returned with the original packaging.Visual evaluation of the photo samples noted 4.7 fr.X 26cm marked on the packaging and the complaint lot visible in two photos, the other two photos submitted show the body of the stent with 6f x 26 cm marked on the product.Material #786426 is intended to have a 4.7 french size; as there is a discrepancy between the product packaging and device, which is out of specifications per inspection procedure, "all components shall be present and correct."; this event will be confirmed.Visual evaluation of the physical sample noted 4.7 fr.X 26cm marked on the packaging and 6f x 26 cm marked on the product.Using a french gage, the stent was confirmed to be 6fr.With the outer diameter measuring 0.080".A potential root cause for this event could be, "wrong line clearance".As no patient involvement was reported the device was not used, however, is intended for treatment purposes.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A label/pack review is not required as a review of the label could not have prevented the reported event.Correction: d, f, h.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.
Event or Problem Description
It was reported that there was a ureteral stent of french size six inside the kit upon opening.Per additional information via email from ibc on 28mar2022, it was stated that each hospital received one product.It was also stated that the samples received had engraved 6fr on the stent.The sequence number printed on the unit label of the pouch like the one (02137) on the four complaints like 02292.The french size of the stent inside the pouch with label number 02137 could not be determined.